Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Sep 9, 2015, 12:14 PM EDT for Allegany County, Livingston County, Wyoming County, New York. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2015, 12:14 PM EDT (16:14 UTC)
- Expired
- Sep 9, 2015, 1:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Allegany County, NY, Livingston County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 86 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 12:47 PM EDT | TSTM WND DMG | 4 N Grove, NY | SOME TREES DOWN |
| Sep 9, 12:52 PM EDT | TSTM WND DMG | Dansville, NY | TREE DOWN AND INTO HOUSE IN VILLAGE |
| Sep 9, 12:52 PM EDT | TSTM WND DMG | Dansville, NY | TREES AND WIRES DOWN THROUGH OUT THE VILLAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
552
WUUS51 KBUF 091614
SVRBUF
NYC003-051-121-091700-
/O.NEW.KBUF.SV.W.0060.150909T1614Z-150909T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1214 PM EDT WED SEP 9 2015
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LIVINGSTON COUNTY IN WESTERN NEW YORK...
NORTHEASTERN ALLEGANY COUNTY IN WESTERN NEW YORK...
SOUTHEASTERN WYOMING COUNTY IN WESTERN NEW YORK...
* UNTIL 100 PM EDT
* AT 1212 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR PORTAGEVILLE...OR 9 MILES SOUTHWEST OF LETCHWORTH
STATE PARK...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
DANSVILLE...LETCHWORTH STATE PARK...PORTAGEVILLE...GROVELAND...
SPRINGWATER...NUNDA...PIKE AND CASTILE.
THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 4 AND 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4249 7825 4267 7825 4267 7749 4258 7749
4258 7766 4253 7766 4253 7772 4246 7772
TIME...MOT...LOC 1612Z 270DEG 35KT 4258 7814
$$
MITCHELL1 follow-up statement
117
WWUS51 KBUF 091643
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1243 PM EDT WED SEP 9 2015
NYC003-051-121-091700-
/O.CON.KBUF.SV.W.0060.000000T0000Z-150909T1700Z/
LIVINGSTON NY-ALLEGANY NY-WYOMING NY-
1243 PM EDT WED SEP 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR SOUTHERN LIVINGSTON...NORTHEASTERN ALLEGANY AND SOUTHEASTERN
WYOMING COUNTIES...
AT 1242 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER DANSVILLE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
DANSVILLE...LETCHWORTH STATE PARK...PORTAGEVILLE...GROVELAND...
SPRINGWATER...NUNDA...CASTILE AND OSSIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4248 7808 4267 7807 4267 7749 4258 7749
4258 7766 4253 7766 4253 7772 4246 7772
TIME...MOT...LOC 1642Z 270DEG 35KT 4258 7773
$$
MITCHELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 9:10 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Sep 9, 9:10 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 910 AM EDT WED SEP 9 2015 .SYNOPSIS... A COLD FRONT WILL CROSS THE AREA TODAY...BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS... SOME OF WHICH COULD PRODUCE HEAVY RAIN. THE WEATHER WILL TURN PROGRESSIVELY COOLER FOR THE REST OF THE WEEK AND INTO THE WEEKEND WITH THE CHANCE FOR MORE WET AND UNSETTLED WEATHER BY THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... A COLD FRONT ACROSS SOUTHERN ONTARIO THIS MORNING WILL CONTINUE TO PROGRESS SLOWLY EASTWARD... CROSSING THE FORECAST AREA THROUGH THE COURSE OF THE DAY. RAD/SAT IMAGERY THIS MORNING SHOWS DECENT COVERAGE OF PRECIPITATION ACROSS SOUTHERN ONTARIO... WITH A FEW CONVECTIVE ELEMENTS DEVELOPING AHEAD OF THE FRONT ACROSS LAKE ERIE. HAVE INCREASED POPS TO LIKELY FOR MUCH OF THE AREA. 12Z KBUF SOUNDING SHOWS A LOW-LEVEL CAP... BUT DECENT INSTABILITY ABOVE THE CAP. THE APPROACHING FRONT WILL ERODE THIS CAP LATE THIS MORNING... MAKING CONVECTIVE COVERAGE ALONG THE FRONT MORE WIDESPREAD. WOULD NOT RULE OUT A FEW STRONGER STORMS BECOMING ORGANIZED ON 35 KNOTS OF SFC-6KM SHEAR THAT COULD PRODUCE LOCALIZED HEAVY RAIN AND GUSTY WINDS. THIS IS MOST LIKELY FOR LOCATIONS INLAND FROM THE LAKES AND TOWARD CENTRAL NY WHERE DIURNAL DESTABILIZATION WILL BE BETTER TIMED WITH THE FRONTAL PASSAGE. OTHERWISE... MOST LOCATIONS WILL SEE A RAINY COUPLE TO FEW HOURS AS THE FRONT PASSES... WITH MOST LOCATIONS PICKING UP A NEEDED QUARTER INCH OF RAIN OR SO. WESTERN NY WILL LIKELY SEE CLEARING BY LATE AFTERNOON / EARLY EVENING AS THE FRONT CONTINUE TO SAG SOUTHEASTWARD. HIGH TEMPERATURES TODAY WILL BE COOLEST IN THE NORTHWEST AND WARMEST IN THE SOUTHEAST WITH THE COLD FRONT MOVING ACROSS THE AREA EARLIER IN THE WEST. HIGHS WILL BE IN THE UPPER 70S TO AROUND 80 IN THE NIAGARA FRONTIER...AND IN THE MID TO UPPER 80S ACROSS THE FINGER LAKES AND CENTRAL NEW YORK. THE FRONT WILL SETTLE INTO PENNSYLVANIA THIS EVENING AND TONIGHT WITH LINGERING CLOUD COVER ACROSS MUCH OF THE AREA TONIGHT. THERE WILL BE ONLY A SLIGHT CHANCE OF LINGERING PRECIPITATION OVER THE SOUTHERN TIER LATER TONIGHT. LOW TEMPERATURES WILL SETTLE TO THE LOWER 60S FOR MOST LOCALES...THE UPPER 50S FOR THE SOUTHERN TIER AND MIDDLE 60S NEAR THE LAKESHORES OF LAKES ERIE AND ONTARIO. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... IT WILL BECOME PROGRESSIVELY COOLER DURING THIS PERIOD WITH TEMPERATURES EVENTUALLY BOTTOMING OUT AT NEAR NORMAL LEVELS BY THE START OF THE UPCOMING WEEKEND. THIS WILL COME ABOUT AS A POWERFUL PACIFIC JET CROSSING THE CANADIAN ROCKIES WILL DIG A BROAD DOWNSTREAM TROUGH OVER THE EASTERN HALF OF NORTH AMERICA. AFTER DAYS OF DENIAL...THE GFS HAS FINALLY COME INTO LINE WITH THE ECMWF IN ADVERTISING THAT THIS SIGNIFICANT PATTERN CHANGING TROUGH WILL ULTIMATELY EVOLVE INTO CLOSED LOW OVER THE GREAT LAKES FOR THE UPCOMING WEEKEND. GIVEN THAT WE ARE STARING FALL IN THE FACE AT THIS POINT...IT IS ALSO THE CLIMATOLOGICALLY FAVORED SOLUTION. ALL THAT BEING SAID...LETS PARSE THE DETAILS. THE WAVY FRONTAL BOUNDARY THAT WILL USHER IN OUR COOLER AIRMASS WILL BE HUNG UP ALONG THE EAST COAST AS WE OPEN THIS PERIOD ON THURSDAY WHILE WEAK SFC HIGH PRESSURE WILL BE SLOWLY SETTLING OVER THE LOWER GREAT LAKES. DRIER AIR ASSOCIATED WITH THE LATTER WILL GRADUALLY CLEAR OUR SKIES DURING THE COURSE OF THE DAY...WITH NOTABLY LOWER DEW POINTS AND GENERALLY COOLER AIR MAKING IT FEEL MUCH MORE COMFORTABLE FOR OUTDOOR ACTIVITIES. WHILE STILL A LITTLE ABOVE NORMAL...THE MERCURY THURSDAY AFTERNOON WILL ONLY TOP OUT IN THE UPPER 70S (MID 70S HIGHER TERRAIN). THE AXIS OF THE SFC HIGH...WHICH WILL BE CENTERED OVER OUR FORECAST AREA THURSDAY NIGHT...WILL BE SANDWICHED BETWEEN THE STATIONARY SFC FRONT ALONG THE EAST COAST AND A ROBUST SHORTWAVE THAT WILL BE DIGGING ACROSS THE UPPER MISSISSIPPI VALLEY. THIS WILL SUPPORT FAIR...UNEVENTFUL WEATHER FOR OUR REGION THURSDAY NIGHT AS TEMPERATURES IN MANY AREAS WILL DROP INTO THE 50S FOR THE FIRST TIME IN NEARLY TWO WEEKS. ON FRIDAY...THE FEEBLE SFC HIGH OVER OUR FORECAST AREA WILL CONTINUE TO DEVOLVE AS THE AFOREMENTIONED SHORTWAVE WILL DIG SOUTHEAST ACROSS THE UPPER GREAT LAKES...ESSENTIALLY EATING AWAY AT ITS UPPER LEVELS. THE BACKING MID LEVEL FLOW WILL START TO ADVECT DEEPER MOISTURE ACROSS THE WESTERN COUNTIES...BUT WHILE CLOUDS WILL INCREASE ACROSS THE REGION...THERE SHOULD NOT BE ANY IMPETUS FOR PCPN. AS THE STRONG SHORTWAVES DIGS DEEPER INTO THE TROUGH FRIDAY NIGHT... CYCLOGENESIS WILL BEGIN IN THE VCNTY OF THE UPPER OHIO VALLEY/WRN PENNSYLVANIA WHILE AN AXIS OF RELATIVELY DEEP MOISTURE WILL PIVOT ACROSS LAKE ERIE AND SOUTHERN ONTARIO. THIS WILL TRANSLATE INTO THICKENING CLOUDS OVER OUR FORECAST AREA DURING THE COURSE OF FRIDAY NIGHT WITH SOME SHOWERS POSSIBLY BREAKING OUT OVER THE FAR WESTERN COUNTIES BY DAYBREAK. THE AMPLIFYING UPPER LEVEL TROUGH WILL THEN CLOSE OFF IN THE VCNTY OF INDIANA ON SATURDAY...WHILE A BROAD SFC LOW WILL BE CENTERED OVER THE MID ATLANTIC STATES. THIS SHOULD LEAD TO INCREASING LOW LEVEL CONVERGENCE ACROSS OUR REGION...AND WITH THE AXIS OF DEEPEST MOISTURE IN PLACE...SCATTERED SHOWERS SHOULD BECOME MORE COMMON. IF ONE IS TO BELIEVE THE GFS...THE BLOSSOMING SHOWER ACTIVITY WILL BE AIDED/ENHANCED SATURDAY AFTERNOON AND EVENING BY A COUPLED UPPER LEVEL JET. IN FACT...GIVEN THE STRENGTH OF THE DIVERGENT UPPER LEVEL FLOW...IT IS LOOKING MORE REASONABLE THAT THE SHOWERS COULD BECOME MORE OF A STEADY RAIN OVER THE WRN COUNTIES SATURDAY NIGHT. WILL THUS INCREASE POPS TO HIGH CHC/LIKELY BY THE END OF THE PERIOD. && .LONG TERM /SUNDAY THROUGH TUESDAY/... AFTER SEVERAL DAYS OF BUTTING HEADS...THE ECMWF AND GFS BASED ENSEMBLES HAVE FINALLY COME TO AN AGREEMENT FOR THEIR DAYS FIVE THROUGH SEVEN FORECAST. THE CURRENT AGREEMENT IS IN LINE WITH PREVIOUSLY ADVERTISED ECMWF SOLUTIONS...WHICH DEPICTS A BROAD CLOSED LOW OVER THE UPPER OHIO VALLEY ON SUNDAY. THIS FEATURE IS FORECAST TO LIFT NORTHEAST ACROSS PENNSYLVANIA AND NEW YORK STATE SUNDAY NIGHT AND MONDAY...AFTER WHICH TIME IT IS EXPECTED TO OPEN UP AND LIFT OUT ACROSS THE ST LAWRENCE VALLEY MONDAY NIGHT AND TUESDAY. THIS SCENARIO WOULD RESULT IN CONTINUED UNSETTLED WEATHER ACROSS OUR REGION FOR THE SECOND HALF OF THE WEEKEND...FEATURING FAIRLY WIDESPREAD SHOWERS AND TEMPERATURES THAT WILL BE CLOSE TO SEASONAL NORMALS. THE SHOWERS WILL TAPER OFF AND LIFT OUT OF THE FORECAST AREA LATE SUNDAY NIGHT AND MONDAY...WITH HIGH PRESSURE NOSING NORTH INTO THE REGION FROM THE OHIO VALLEY MONDAY NIGHT AND TUESDAY. && .AVIATION /13Z WEDNESDAY THROUGH SUNDAY/... AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS THIS MORNING TO WESTERN NY AND THEN BY MIDDAY ACROSS THE REST OF THE AREA. THE BEST COVERAGE SHOULD BE ACROSS THE INTERIOR SOUTHERN TIER AND FINGER LAKES DURING THE EARLY TO MID AFTERNOON WHEN A LINE OF SOMEWHAT STRONGER CONVECTION IS FORECAST TO DEVELOP ALONG THE ADVANCING FRONT. SOME OF THE STRONGER STORMS WILL PRODUCE BRIEF MVFR/IFR CONDITIONS. MODEL GUIDANCE ALSO SUGGESTS A FEW HOURS OF MVFR CIGS WILL DEVELOP ALONG AND IMMEDIATELY BEHIND THE COLD FRONT. THE SHOWERS WILL END FROM NORTHWEST TO SOUTHEAST DURING THE MID TO LATE AFTERNOON AS DRIER AIR PUSHES OUT OF SOUTHERN ONTARIO. ANY MVFR CIGS THAT DEVELOP WILL ALSO IMPROVE AS THE LOW LEVEL DRY AIR PUSHES INTO THE AREA. OUTLOOK... THURSDAY...MAINLY VFR. FRIDAY...MAINLY VFR...EXCEPT IN POSSIBLE MORNING SOUTHERN TIER VALLEY FOG. SATURDAY AND SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. && .MARINE... A COLD FRONT WILL SLOWLY PUSH SOUTHEASTWARD ACROSS THE LOWER LAKES THIS MORNING AND PRODUCE SCATTERED SHOWERS AND STORMS. A FEW OF THESE STORMS MAY PRODUCE LOCALLY HIGHER WINDS AND WAVES. WINDS AND WAVES PRECEDING THE COLD FRONTAL PASSAGE MAY APPROACH SMALL CRAFT ADVISORY CRITERIA...BUT WILL HOLD JUST SHORT BEFORE FALLING BACK AFTER THE FRONT PASSES. FOLLOWING THE PASSAGE OF THE FRONT...HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE REGION THURSDAY AND FRIDAY WHILE BRINGING A RETURN TO MORE SETTLED CONDITIONS...ALONG WITH CONTINUED LIGHT TO MODEST WINDS AND MINIMAL WAVES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...CHURCH/WCH NEAR TERM...CHURCH/WCH SHORT TERM...RSH LONG TERM...RSH AVIATION...CHURCH/HITCHCOCK/WCH MARINE...CHURCH/WCH
Hazardous weather outlook, Sep 9, 5:07 AM EDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 507 AM EDT WED SEP 9 2015 NYZ001>008-010>014-019>021-085-100915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 507 AM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BREAK OUT ALONG AND AHEAD OF A COLD FRONT AS IT SLOW CROSSES THE REGION TODAY. SOME OF THESE THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINS ALONG WITH STRONG GUSTY WINDS. WHILE WIDESPREAD FLASH FLOODING IS NOT EXPECTED GIVEN RECENT DRY CONDITIONS...LOCALIZED FLOODING MAY BE POSSIBLE IN URBAN AND POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-100915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 507 AM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
In the hours before
Special weather statement, Sep 9, 10:26 AM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1026 AM EDT WED SEP 9 2015
NYZ002-003-091515-
ORLEANS-MONROE-
1026 AM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONROE AND EASTERN
ORLEANS COUNTIES...
AT 1025 AM EDT...A STRONG THUNDERSTORM WAS OVER HOLLEY...OR NEAR
BROCKPORT...MOVING EAST AT 45 MPH.
WINDS GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCHESTER...GREECE...IRONDEQUOIT...BROCKPORT...HILTON...WEBSTER...
HAMLIN BEACH STATE PARK...SPENCERPORT...HOLLEY AND KENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4337 7796 4333 7773 4332 7771 4332 7773
4323 7755 4327 7742 4323 7740 4314 7806
4333 7816 4337 7806
TIME...MOT...LOC 1425Z 253DEG 38KT 4325 7799
CHURCHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 10:26 AM EDT | Special Weather Statement | BUF | Monroe | 49 min |
| Sep 9, 10:36 AM EDT | Special Marine Warning | BUF | 54 min | |
| Sep 9, 11:19 AM EDT | Special Marine Warning | BUF | 56 min | |
| Sep 9, 11:43 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego | 62 min |
| Sep 9, 12:39 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 51 min |
| Sep 9, 12:43 PM EDT | Severe Thunderstorm Warning | BUF | Lewis, Oswego | 62 min |
| Sep 9, 1:03 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario | 42 min |
| Sep 9, 1:45 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 14 min |
| Sep 9, 1:47 PM EDT | Special Weather Statement | BUF | Cattaraugus | 43 min |
| Sep 9, 6:24 PM EDT | Small Craft Advisory | BUF | 9 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.